# SDR 99ZZZX3662

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700SB
- Make and model: Gulstm G1159A
- Aircraft serial: 334
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Inlet Coupling
- Condition: Failed
- Location: Heat Exchanger
- Part time: 8,217 hours
- Component: Airesrch, 18369021
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, CREW NOTICED THE CABIN WAS NOT PRESSURIZING (CABIN WAS CLIMBING WITH AIRCRAFT).  THE AIRCRAFT THEN RETURNED TO TAKEOFF POINT.  INVESTIGATION OF THE AIRCRAFT REVEALED THE INLET COUPLING ON THE PRIMARY HAT EXCHANGER FAILED RESULTING IN NO AIR TO THE CABIN FOR PRESSURIZATION OR AIR CONDITIONING.  ACTT:  8,216.5. HOURS.  ACTC: 5,365.
